Alert archive / North Carolina / Flash Flood Watches in 2018

Flash Flood Watch 3, NWS Wilmington, NC

July 20, 2018Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, Williamsburg County, South Carolina

NWS Wilmington, NC issued this flash flood watch at Jul 20, 2018, 2:54 AM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, Williamsburg County, South Carolina. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2018, 2:54 AM EDT (06:54 UTC)
Expired
Jul 21, 2018, 2:00 AM EDT
In force
23 hr
Issued by
NWS Wilmington, NC
Flood severity
None

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 22 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 6.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WGUS62 KILM 200654
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington NC
254 AM EDT Fri Jul 20 2018

NCZ105>110-SCZ039-054>056-058-059-201600-
/O.NEW.KILM.FF.A.0003.180720T0654Z-180721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Burgaw, Surf City, Wilmington, Masonboro,
Myrtle Grove, Ogden, Carolina Beach, Seagate, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, Sunset Beach, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
254 AM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Wilmington has issued a

* Flash Flood Watch for portions of southeast North Carolina and 
  northeast South Carolina, including the following areas, in 
  southeast North Carolina, Coastal Brunswick, Coastal New 
  Hanover, Coastal Pender, Inland Brunswick, Inland New Hanover, 
  and Inland Pender. In northeast South Carolina, Central Horry, 
  Coastal Georgetown, Coastal Horry, Inland Georgetown, Northern 
  Horry, and Williamsburg. 

* Through this evening.

* Waves of showers and thunderstorms will produce heavy rain 
  through this evening. Many coastal areas have picked up over 
  twice our normal rainfall over the past week. A widespread 2 to 
  3 inches of rain with local 5 inch amounts could create flash 
  flooding.

* If heavy rainfall occurs during the afternoon high tide, flash
  flooding can easily develop in low-lying areas near the coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

TRA
3 follow-up statements
454 
WGUS62 KILM 201357
FFAILM

Flood Watch
National Weather Service Wilmington NC
957 AM EDT Fri Jul 20 2018

NCZ105>110-SCZ039-054>056-058-059-202200-
/O.CON.KILM.FF.A.0003.000000T0000Z-180721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Burgaw, Surf City, Wilmington, Masonboro,
Myrtle Grove, Ogden, Carolina Beach, Seagate, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, Sunset Beach, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
957 AM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of southeast North Carolina and northeast South 
  Carolina, including the following areas, in southeast North 
  Carolina, Coastal Brunswick, Coastal New Hanover, Coastal 
  Pender, Inland Brunswick, Inland New Hanover, and Inland 
  Pender. In northeast South Carolina, Central Horry, Coastal 
  Georgetown, Coastal Horry, Inland Georgetown, Northern Horry, 
  and Williamsburg. 

* Through this evening

* Waves of showers and thunderstorms will produce heavy rain 
  through this evening. Many coastal areas have picked up over 
  twice our normal rainfall over the past week. A widespread 2 
  to 3 inches of rain with local 5 inch amounts could create 
  flash flooding. 

* If heavy rainfall occurs during the afternoon high tide, flash 
  flooding can easily develop in low-lying areas near the coast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

7
854 
WGUS62 KILM 201901
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wilmington NC
301 PM EDT Fri Jul 20 2018

NCZ105>110-210315-
/O.EXT.KILM.FF.A.0003.000000T0000Z-180721T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-
Including the cities of Burgaw, Surf City, Wilmington, Masonboro,
Myrtle Grove, Ogden, Carolina Beach, Seagate, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, and Sunset Beach
301 PM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 2 AM EDT SATURDAY...

The Flash Flood Watch is now in effect for

* A portion of southeast North Carolina, including the following 
  areas, Coastal Brunswick, Coastal New Hanover, Coastal Pender, 
  Inland Brunswick, Inland New Hanover, and Inland Pender. 

* Until 2 AM EDT Saturday

* Showers and an isolated thunderstorms will produce heavy rain
  through 2 AM. Many coastal areas have picked up 1 to 2 inches of
  rain today with isolated amounts of 4 inches in southern New
  Hanover county. An additional 2 to 3 inches of rain is possible
  this evening. 
  

* If heavy rainfall occurs during the afternoon high tide, flash 
  flooding can easily develop in low-lying areas near the coast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

SCZ039-054>056-058-059-210315-
/O.CON.KILM.FF.A.0003.000000T0000Z-180721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
301 PM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

The Flash Flood Watch continues for

* A portion of northeast South Carolina, including the following 
  areas, Central Horry, Coastal Georgetown, Coastal Horry, 
  Inland Georgetown, Northern Horry, and Williamsburg. 

* Until midnight EDT tonight

* Showers and an isolated thunderstorm will produce heavy rain
  through late evening. Williamsburg and Georgetown have received
  3 to 5 inches today with other areas along the coast having 
  received around 2 inches. An additional 2 inches of rain is 
  possible through the late evening. 
 
* If heavy rainfall occurs during the afternoon high tide, flash 
  flooding can easily develop in low-lying areas near the coast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

7
940 
WGUS62 KILM 210313
FFAILM

Flood Watch
National Weather Service Wilmington NC
1113 PM EDT Fri Jul 20 2018

SCZ039-054>056-058-059-210415-
/O.CAN.KILM.FF.A.0003.000000T0000Z-180721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
1113 PM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for northeast South Carolina has been 
cancelled. 

$$

NCZ105>110-210600-
/O.CON.KILM.FF.A.0003.000000T0000Z-180721T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-
Including the cities of Burgaw, Surf City, Wilmington, Masonboro,
Myrtle Grove, Ogden, Carolina Beach, Seagate, 
Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, 
Southport, and Sunset Beach
1113 PM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

The Flash Flood Watch continues for

* A portion of southeast North Carolina, including the following 
  areas, Coastal Brunswick, Coastal New Hanover, Coastal Pender, 
  Inland Brunswick, Inland New Hanover, and Inland Pender. 

* Until 2 AM EDT Saturday

* Showers and an isolated thunderstorms will produce heavy rain
  through 2 AM. Many coastal areas have picked up 2 to 4 inches of
  rain with isolated amounts of 5 inches in southern New Hanover
  county. An additional 1 to 3 inches of rain is possible tonight. 

* Flash flooding can easily develop in low-lying areas near the 
  coast. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

17

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at Jul 20, 1:28 AM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 20, 1:28 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
128 AM EDT Fri Jul 20 2018

.SYNOPSIS...
A coastal front will straddle the immediate coast of the
Carolinas late tonight thru Friday night. Low pressure will
develop along this front near the mouth of the Savannah River
Fri morning and track northeast along this front. The low will
push across the coastal Carolinas late Fri thru Fri night,
before reaching the northern Outer Banks by midday Sat. In it's
wake, weak troffiness will prevail for the remainder of the
weekend. Strong high pressure well offshore from the Mid-
atlantic states will try to ridge southeastward into the
forecast area during the early to midweek period of next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 930 PM Thursday...Latest 18Z Guidance has the front
returning north and westward overnight into Friday. Models
depict this front to straddle along the immediate Carolina
coasts similar to a coastal front/trof that you see during
the cold season. And just like the cold season, the best
chance of pcpn along with the heaviest, will occur in the
vicinity of this front. Have updated QPF tonight thru Fri
Evening with the latest 00Z guidance from WPC, whereby they
slightly shifted the heaviest pcpn westward from earlier
fcsts. This goes along where the axis of the hiest PWs along
the immediate Carolina Coasts with model soundings indicating
peak PWs ranging from 2.25 to as much as 2.40 inches.

Our forecast for Total rainfall from this event running from
this evening thru Saturday morning has...
One-half inch or less along and west of the I-95 corridor
and up to 2.50 inches along the immediate Carolina Coasts.

Have updated the HWO for requests of rainfall amounts and/or
flooding reports.

Have updated the latest hourly temps and dewpoints overnight
thru SuperBlend and Short Blend guidance.

Previous................................................
As of 3 PM Thursday...The old front remains south of the
forecast area this afternoon, but it will begin to lift back
toward the north as a frontal wave develops late tonight and
Friday. As a result, the chance for showers and thunderstorms
will be on the increase over the next 12-24 hours. Also during
this time the precipitable water will surge above 2 inches, and
QPF could easily reach 1-2 inches along the coast. Scattered to
numerous convection and associated cloudiness will hold
temperatures to the mid 80s along the coast and mid/upper 80s
inland. In the meantime, diurnal cumulus will dissipate early
this evening while convective debris flows into the area from
the southwest. The partly cloudy skies will become mostly
cloudy later tonight.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
As of 3 PM Thursday...A wave of low pressure will be moving
along a stalled boundary along the coast Friday night. This low
will lift NE into Saturday morning, pushed up the coast by a
shortwave rotating around the amplifying mid-level trough. As
this feature ejects NE, it will be within a very moist regime
with PWATS of 2.25 to 2.50 inches, suggestive of periods of
heavy rainfall, especially across the immediate coast of NC and
during the first half of Friday night. Much drier air will
advect behind this wave as it lifts away into Saturday morning,
which combined with subsidence behind the mid- level impulse
should keep convection to a minimum much of Saturday. Forecast
soundings show considerable instability Saturday aftn, but very
dry air aloft will likely serve as a lid to most convection
through at least the early evening. Thereafter, things get more
active as an anomalously strong upper low dives out of the Great
Lakes, and these height falls combined with a surface trough
and increasing PVA will allow what could be strong convection to
the west to advect eastward into the CWA late in the period.
SPC has the entire area in a D3 MRGL risk, but attm the threat
for severe looks minimal as most activity will be overnight and
most of the instability appears to be elevated. Will carry TRW-
Saturday night but attm severe threat looks to be too low for a
mention.

Highs Saturday will be near climo norms a degree or two either
side of 90 despite abundant sunshine. Mins Friday night will
drop to below 70 well inland, but remain in the low along the
coast. More humid mins are forecast for Saturday night, 72-76,
warmest along the coast.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 3 PM Thursday...an upper-level low over the upper plains
will drop southeast over northern Georgia and retrograding
toward the New Orleans area by middle of the next week. What
this means is our area will be on the east side of this large
cut-off low and a tropical feed will be in place in or near our
area through the period. This will mean good chance of rain
each day with possible heavy rain at times. Confidence is
increasing of a wet period with temperatures slightly cooler
through the period.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
As of 06Z...VFR conditions across the area currently should
begin to degrade as showers approach from the south over the
next several hours. Visibility will fall to 3-5 miles in showers
beginning as early as 08Z at MYR, 09Z at CRE, and 10Z at FLO.
Showers and thunderstorms will increase in coverage after
daybreak as low pressure moves slowly northward across the area.
Widespread MVFR conditions will develop, with periods of IFR
conditions expected in heavy rain, particularly along the South
Carolina coast affecting the MYR and CRE airports during the
daylight hours. The heaviest rainfall will shift into the ILM
area by 22Z, lifting out between 02-04Z tonight. Low ceilings
may persist behind the rain, with some model guidance indicating
IFR ceilings possible at ILM and LBT after 00Z.

Extended Outlook...Occasional MVFR to IFR conditions due to
scattered SHRA and TSRA Saturday through Tuesday.

&&

.MARINE...
NEAR TERM /THROUGH FRIDAY/...
As of 930 PM Thursday...Updated windspeeds for late tonight thru
Friday by up to several knots. And have also increased seas from
1/2 to 1 foot based on the increased windspeeds. This may result
in SCEC thresholds being met during Friday and at this time
confidence is still low to raise it but will advertise in the
HWO. Four to 6 second periods, ie. wind waves, will for the most
part dominate the seas spectrum with a small 9 second period SE
swell still present.

Previous.................................................
As of 3 PM Thursday...An easterly fetch will prevail tonight,
likely generating steep 4 ft waves. During Friday a weak frontal
wave will lift northeast up the coast allowing the wind to veer
to a southerly direction during the afternoon. If the low
tracks just inland than winds could be on the low-side by 5-10
knots and seas 1-2 ft. For now favor a blend of models with
slightly less wind during the day. Otherwise, showers and
thunderstorms will increase during tonight from the south,
likely becoming numerous during Friday.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 3 PM Thursday...An area of low pressure moving along the
coast brings some uncertainty into the wind direction and speed
Friday night, but expect this low to strengthen only gradually
so winds will be 10-15 kts from the S and then veering to the
west into Saturday morning as the low pulls away. SW winds then
develop late Saturday and Saturday night, rising to 15-20 kts at
the end of the period. Seas will be primarily wind-wave driven
at 4-5 ft/5-6 sec atop a weak SE swell. This pushes significant
seas to 3-4 ft throughout, with the veering wind causing the
only significant change to the spectrum.

Additionally, the aforementioned low has the potential to bring
heavy rainfall and tstms Friday night, which could produce
briefly lowered visibility and cloud to sea lightning into
Saturday morning.

LONG TERM /SUNDAY THROUGH MONDAY/...
As of 3 PM Thursday...With the large upper level-low slowly
moving down from the upper plains to the lower Mississippi
valley will establish a long duration fetch event. During this
time period a southwest to south fetch will be well established
over the waters. Sea will increase from 2 to 4 feet early Sunday
morning to 4 to 6 feet by Monday morning and continuing through
Tuesday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...DCH/SRP
SHORT TERM...JDW
LONG TERM...DRH
AVIATION...TRA
Hazardous weather outlook, Jul 19, 10:07 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
1007 PM EDT Thu Jul 19 2018

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
210215-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
1007 PM EDT Thu Jul 19 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

For Friday morning thru early Saturday...
Heavy rainfall in showers and thunderstorms will have the potential
to produce localized flooding and ponding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for rainfall and flooding reports.

NCZ106-108-110-SCZ054-056-210215-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
1007 PM EDT Thu Jul 19 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

For Friday morning thru early Saturday...
Heavy rainfall in showers and thunderstorms will have the potential
to produce localized flooding and ponding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for rainfall and flooding reports.

AMZ250-252-254-256-210215-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
1007 PM EDT Thu Jul 19 2018

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

For Friday thru early Saturday...
Expect numerous showers and thunderstorms to affect the area waters
with the potential to produce 30 kt wind gusts and brief drops in
visibility to less than 1 nm.
Small craft exercise cautions conditions possible.

For Monday thru Wednesday...
Small craft advisory conditions are possible for all waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

dough

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:49 AM EDTAreal Flood AdvisoryILMBrunswick, New Hanover3 hr
Jul 20, 2:51 PM EDTCoastal Flood AdvisoryILMNew Hanover4 hr
Jul 20, 2:57 PM EDTAreal Flood AdvisoryILMBrunswick, New Hanover2 hr
Jul 20, 6:26 AM EDTAreal Flood AdvisoryILMGeorgetown94 min
Jul 20, 8:02 AM EDTAreal Flood AdvisoryILMGeorgetown, Williamsburg118 min
Jul 20, 10:05 AM EDTAreal Flood AdvisoryILMGeorgetown, Williamsburg115 min

Nearby

Flash Flood Watches in North Carolina, 2018Flash Flood Watches in South Carolina, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.